# SDR GTIA2024102838492

- Difficulty date: October 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 15,080 hours, 6,357 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA IN REAR OF A/C REPORTED DIRTY SOCK SMELL AT 2,000 FT. PACK # 2 TURNED OFF, UNSURE IF THAT HELPED, STARTED IN THE BACK, FILLED CABIN.-PERFORMED TSM 05-50-00-810-831-A,  FOUND PACK #2 AT SOURCE. MOC # 110495.
